Volume 13, Issue 3
High Resolution Schemes and Discrete Entropy Conditions for 2-D Linear Conservation Laws

N. Zhao & H. Z. Tang

DOI:

J. Comp. Math., 13 (1995), pp. 281-289

Published online: 1995-06

Preview Full PDF 1 629
Export citation
  • Abstract

In this paper, fully discrete entropy conditions of a class of high resolution schemes with the MmB property are discussed by using the theory of proper discrete entropy flux for the linear scalar conservation laws in two dimensions. The theoretical resluts show that the high resolution schemes satisfying fully discrete entropy conditions with proper discrete entropy flux cannot preserve second order accuracy in the case of two dimensions.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-281, author = {}, title = {High Resolution Schemes and Discrete Entropy Conditions for 2-D Linear Conservation Laws}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {281--289}, abstract = { In this paper, fully discrete entropy conditions of a class of high resolution schemes with the MmB property are discussed by using the theory of proper discrete entropy flux for the linear scalar conservation laws in two dimensions. The theoretical resluts show that the high resolution schemes satisfying fully discrete entropy conditions with proper discrete entropy flux cannot preserve second order accuracy in the case of two dimensions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9270.html} }
TY - JOUR T1 - High Resolution Schemes and Discrete Entropy Conditions for 2-D Linear Conservation Laws JO - Journal of Computational Mathematics VL - 3 SP - 281 EP - 289 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9270.html KW - AB - In this paper, fully discrete entropy conditions of a class of high resolution schemes with the MmB property are discussed by using the theory of proper discrete entropy flux for the linear scalar conservation laws in two dimensions. The theoretical resluts show that the high resolution schemes satisfying fully discrete entropy conditions with proper discrete entropy flux cannot preserve second order accuracy in the case of two dimensions.
N. Zhao & H. Z. Tang. (1970). High Resolution Schemes and Discrete Entropy Conditions for 2-D Linear Conservation Laws. Journal of Computational Mathematics. 13 (3). 281-289. doi:
Copy to clipboard
The citation has been copied to your clipboard